ru en

Публикации

1. Basok M., Cherkashin D., Rastegaev N., Teplitskaya Y., On uniqueness in Steiner problem, International Mathematics Research Notices 2024 (10), 8819-8838 ; preprint (2018).
3. Воронецкий Е.Ю., Действия про-групп и про-колец, Записки научных семинаров ПОМИ, 531 (2024), 53-70; препринт (2022).
4. Cherkashin D., Voronov V., On the chromatic number of 2-dimensional spheres, Discrete & Computational Geometry 71 (2), 467-479, 2024; preprint (2022).
5. Султанов О.А., Стохастическая устойчивость модели авторезонанса с бифуркацией типа центр-седло, Известия высших учебных заведений. Прикладная нелинейная динамика, 32:2 (2024), 147–159.
6. Сергеев В.А., Федотов А.А., О поверхностной волне, возникающей после делокализации квантовой частицы при адиабатической эволюции, принята к публикации в Алгебра и анализ.
7. Воронецкий Е.Ю., Локально изотропные элементарные группы, Алгебра и анализ, 2024, том 36, выпуск 2, страницы 1–26.
8. Voronetsky E.Yu., Root graded groups revisited, European Journal of Mathematics, 10:50 (2024).
9. Roman Lubkov, Ilia Nekrasov, Overgroups of exterior powers of an elementary group. Normalizers, Doc. Math. 29 (2024), no. 5, pp. 1243–1268.
11. Баранов А.Д., Белов Ю.С., Irregular sampling for hyperbolic secant type functions, Advances in Mathematics (2024), Volume 458, Part B, article 109981.
12. Баранов А.Д., Жаминг Ф., Келле К., Шпекбахер М., Oversampling and Donoho–Logan type theorems in model spaces, Annales Fennici Mathematici (2024), 49 (1), pp. 167–182.
13. Бессонов Р.В., Денисов С.А., Sobolev norms of L2-solutions to the nonlinear Schroedinger equation, Pacific Journal of Mathematics (2024), vol. 331, no. 2, pp. 217-258.
14. Баранов А.Д., Шемяков В.В., Zeros of meromorphic functions of the form $sum_n c_n(z-t_n)^(-2)$, Journal of Mathematical Analysis and Applications (2024), vol. 538, no. 2, article 128406.
15. Бессонов Р.В., On rate of convergence for universality limits, Integral Equations and Operator Theory (2024), vol. 96, art. no. 6.
17. Korotyaev E.L., Trace formulas for time periodic complex Hamiltonians on lattice, Journal of Mathematical Analysis and Applications (2024), Vol. 534, Issue 1, Art. No. 128045.
18. Korotyaev E.L., Trace Formulas for a Complex KdV Equation, Russian Journal of Mathematical Physics (2024), Volume 31, pages 112–131.
19. Платонова М.В., Рядовкин К.С., Ветвящиеся диффузионные процессы в периодических средах, Записки научных семинаров ПОМИ, 2024, том 535, страницы 214–236.
20. Воронецкий Е.Ю., Действия про-групп и про-колец, Записки научных семинаров ПОМИ, 2024, том 531, страницы 53–70.
21. Султанов О.А., Стохастическая устойчивость модели авторезонанса с бифуркацией типа центр–седло, Известия высших учебных заведений. Прикладная нелинейная динамика. 2024. Т. 32, № 2, стр. 147–159.
22. de Brecht M., Kihara T., Selivanov V.L., Ideal presentations and numberings of some classes of effective quasi-Polish spaces, Computability (2024), Vol. 13, Issue 3-4, pp. 325-348.
23. Peretyat’kin M., Selivanov V.L., Universal Boolean Algebras with Applications to Semantic Classes of Models, Twenty Years of Theoretical and Practical Synergies. CiE 2024. Lecture Notes in Computer Science (2024), vol. 14773, pp. 205–217.
24. Dyachenko A., Tyaglov M.Yu., On the spectrum of tridiagonal matrices with two-periodic main diagonal, Special Matrices (2024), Vol. 12, Issue 1.
25. Kiselev A.V., Ryadovkin K.S., Phase Transition in a Periodic Tubular Structure, SIAM J. Appl. Math. 84.3 (2024), pp. 890–914.